# SDR MASA20210120016

- Difficulty date: January 9, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N938LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15038
- Aircraft time: 36,831 hours, 30,158 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312122
- Condition: Corroded
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 25RT IN STA FS 280 TO FS 327 AT MAIN AVIONICS COMPARTMENT (E/E).  CORRECTIVE ACTION: STRINGER 25RT IN STA FS 280 TO FS 327 WAS REPLACED, PER CRJ-900 SRM 51-42-06-001-001-A01 PAR 6C AND CRJ-900 SRM 51-42-21-001-001-A01 PAR 6C.
